I am having the following symptoms for the past three years. It includes very overwhelming feeling of doom, hand is frozen and unable to move, rising feeling in stomach making me feel sick, swallowing repeatedly, memory loss of what I was thinking about and also general memory loss after an episode. I am having this feel for at least twice a month. I feel confused after and have also had a migraine lasting more than 24 hours after yesterday's seizure. It might be worth noting that I have also been feeling dizzy all week but this was before the seizure occurred and has now gone away.
Welcome to icliniq.com.
Your description of the episode is typical of partial seizure. It is likely to be complex partial seizures because of the deja vu (already experienced feeling) and memory loss.
Since you are having recurrent seizures, you are suffering from epilepsy. It needs to be investigated and you need to be started on an antiepileptic drug.
Antiepileptic medicines like Oxcarbazepine dose of 10-15 mg/kg in two divided doses and Clobazam 5-10 mg, once a day are reasonable for first line medicine for complex partial epilepsy considering your age and gender.
You also need to get an electroencephalogram (EEG) and MRI brain done to confirm the diagnosis and decide on proper line of management.
You need to see a neurologist and start treatment soon to prevent further complications.
EEG and MRI brain.Differential diagnosis:
Simple partial epilepsy.Probable diagnosis:
Complex partial epilepsy.Treatment plan:
Start antiepileptic medications like Oxcarbazepine and Clobazam.Regarding follow up:
For further doubts consult a neurologist online.---> https://www.icliniq.com/ask-a-doctor-online/neurologist
Was this answer helpful?|
Query: Hello doctor, I am writing to get a second opinion for my relative. He is a 19 year old male. He had a seizure last year and the second seizure was on last week. His EEG was normal and also had an MRI. The doctors said that he has chronic sinusitis with thickened mucosa and they started giving him... Read Full »
Query: Hello doctor, My sister has been having seizures. So, we consulted a doctor, who said she has abnormal brain activity. Her EEG showed abnormal spikes. Currently, she is taking Levipil 1000, twice a day. What is going on with my sister? No one is explaining anything, and the medication is affecti... Read Full »
Article Overview: Previously known as petit mal seizures, this type of seizure is more commonly seen in children. Let us read on to know how it can be managed effectively in everyday life. Read Article
A seizure is caused by a brief period of abnormal electrical activity (electrical impulses) in a person's brain. An absence seizure has a generalized onset, meaning, it starts on both sides of the brain simultaneously. In this type, there is a sudden loss of awareness characterized by blank staring ... Read Article
Ask your health query to a doctor online?Ask a Neurologist Now